# SDR FY4Y202110002

- Difficulty date: June 10, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-200
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LH WING REAR SPAR LOWER CHORD UPPER HORIZONTAL FLANGE WBL 162
